# SDR 2002F00379

- Difficulty date: February 1, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N186AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1074
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION LEVEL 2 CORROSION, FOUND IN FLOORBEAM AT FS 901 BETWEEN LBL 74.5 TO 55.5.  MAINTENANCE REPAIRED CORROSION IAW ATA ERA L10-53R-4686.  (M)
